# SDR ASAA2014081608858

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,140 hours, 9,195 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11641
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,515 hours, 6,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE FAILED TO OPEN.  ACFT GROUNDED.  REPLACED NR 1 ENGINE START VALVE, OPS CHECKED GOOD, IAW AMM 80-11-03.
